Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 9, NWS Marquette, MI

June 5, 2005Iron County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jun 5, 2005, 6:04 PM CDT for Iron County, Michigan. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 6:04 PM CDT (23:04 UTC)
Expired
Jun 5, 2005, 7:15 PM CDT
In force
71 min
Issued by
NWS Marquette, MI
Area
Counties, with a storm outline in the text

County Iron County, MI

The radar

The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 3:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMQT 052306
SVRMQT
MIC071-060015-
/O.NEW.KMQT.SV.W.0009.050605T2304Z-050606T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
604 PM CDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTH CENTRAL UPPER MICHIGAN

* UNTIL 715 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES           
  NORTHEAST OF WATERSMEET TO 30 MILES SOUTH OF WATERSMEET. THE       
  LINE WAS MOVING EAST AT 30 MILES AN HOUR.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SMOKY LAKE...GOLDEN LAKE AROUND 625 PM CDT...
  HAGERMAN LAKE...BEECHWOOD AROUND 635 PM CDT...
  GIBBS CITY AROUND 640 PM CDT...
  IRON RIVER...STAMBAUGH...MINERAL HILLS AROUND 650 PM CDT...
  GAASTRA AROUND 655 PM CDT...
  TRIANGLE RANCH AROUND 705 PM CDT...

DAMAGING WINDS OVER 60 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING CAN RESULT FROM SEVERE THUNDERSTORMS. REMAIN INDOORS AWAY
FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

LAT...LON 4639 8897 4599 8897 4590 8813 4640 8815

$$

AJ
3 follow-up statements
000 
WWUS53 KMQT 052328
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
727 PM EDT SUN JUN 5 2005

MIC071-060015-
/O.CON.KMQT.SV.W.0009.000000T0000Z-050606T0015Z/
IRON MI-
627 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR IRON COUNTY
UNTIL 715 PM CDT...

AT 627 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM ALONG A
LINE EXTENDING FROM 19 MILES NORTHWEST OF IRON RIVER TO 14 MILES 
WEST OF IRON RIVER. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 30 
MILES AN HOUR.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEECHWOOD AT 635 PM CDT...
  HAGERMAN LAKE...GIBBS CITY AT 640 PM CDT...
  PERCH LAKE AT 645 PM CDT...
  IRON RIVER...STAMBAUGH...MINERAL HILLS AT 650 PM CDT...
  GAASTRA...CASPIAN AT 655 PM CDT...
  AMASA AT 705 PM CDT...

DAMAGING WINDS OVER 60 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING CAN RESULT FROM SEVERE THUNDERSTORMS. REMAIN INDOORS AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST WARNINGS AND FORECASTS.

LAT...LON 4639 8897 4599 8897 4590 8813 4640 8815

$$

AJ
000 
WWUS53 KMQT 052353
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
752 PM EDT SUN JUN 5 2005

MIC071-060015-
/O.CON.KMQT.SV.W.0009.000000T0000Z-050606T0015Z/
IRON MI-
652 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR IRON COUNTY
UNTIL 715 PM CDT...

AT 652 PM CDT DOPPLER RADAR CONTINUED TO INDICATE SEVERE 
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF IRON 
RIVER TO 3 MILES WEST OF IRON RIVER...MOVING EAST AT 30 MILES AN 
HOUR.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  TRIANGLE RANCH...AMASA...BEWABIC STATE PARK AT 710 PM CDT...
  ALPHA...CRYSTAL FALLS AT 715 PM CDT...

DAMAGING WINDS OVER 60 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING CAN RESULT FROM SEVERE THUNDERSTORMS. REMAIN INDOORS AWAY
FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST WARNINGS AND FORECASTS.

LAT...LON 4639 8897 4599 8897 4590 8813 4640 8815

$$

AJ
000 
WWUS53 KMQT 060003
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
802 PM EDT SUN JUN 5 2005

MIC071-060015-
/O.CON.KMQT.SV.W.0009.000000T0000Z-050606T0015Z/
IRON MI-
702 PM CDT SUN JUN 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR IRON COUNTY
UNTIL 715 PM CDT...

AT 702 PM CDT DOPPLER RADAR CONTINUED TO INDICATE SEVERE 
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF CRYSTAL 
FALLS TO 7 MILES SOUTHWEST OF CRYSTAL FALLS...MOVING EAST AT 40 
MILES AN HOUR.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  BONE LAKE...WAY DAM...PEAVY FALLS DAM AT 710 PM CDT...

DAMAGING WINDS OVER 60 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING CAN RESULT FROM SEVERE THUNDERSTORMS. REMAIN INDOORS AWAY
FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST WARNINGS AND FORECASTS.

LAT...LON 4639 8897 4599 8897 4590 8813 4640 8815

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:35 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 5, 2:35 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
335 PM EDT SUN JUN 5 2005

.DISCUSSION...
12Z RAOBS/LATEST WV IMAGERY AND RUC ANALYSIS SHOW GENERAL WRN TROF/
ERN RDG UPR AIR PATTERN ACRS THE CONUS. NEGATIVELY TILTED SHRTWV
MOVING TOWARD THE MS VALLEY IN THE GENERAL SW FLOW ALF BTWN THE
TROF/RDG. DYNAMICS STILL REMAIN VERY IMPRESSIVE WITH THIS SYS. H5
WINDS OF 45-50KT ARE SURGING NE ACROSS S WI PER LOCAL ROABS AND 13Z
BLUE LAKE WI PROFILER. H7 WINDS ARND 40KT. ALTHOUGH H85 TD ARE QUITE
HIGH TO THE S AND W OF UPR MI (10-15C) RAOBS FM GRB AND MPX AND
TAMDAR SOUNDINGS SHOW LARGE DRY LAYER BTWN H9-H7 IN WAKE OF
OVERNIGHT CONVECTION. SFC TD ARE RUNNING BTWN 60-63F. DRY AIR...
WHICH IS KEEPING PWATS AT A RELATIVELY MODEST 1.25 INCH...AND HIGH
CONVECTIVE TEMPS (90-95F) TO THE SW ARE HAMPERING TSRA DVLPMNT SO
FAR THIS AFTN EVEN THOUGH VIS SAT SHOWS WEALTH OF CLEAR SKIES OVR
MUCH OF WI INTO UPR MI...WHICH HAS ALLOWED TEMPS TO RISE TO 75-80 AS
OF EARLY AFTN. QUITE A BIT OF BACKWASH MSTR ACRS THE NRN PLAINS IN
CYC FLOW FOCUSED ARND SFC-H85 TROF EXTENDING SSW THRU WRN MN FM SFC
LO JUST NW OF INL (SFC DWPTS GENERALLY 55 TO 60). 12Z ABR SDNG QUITE
MOIST IN BTWN H75-45. 12Z BIS SDNG SHOWS HIER MSTR PRIMARILY BLO
H65. SHRWV RDG TO THE W OF THIS TROF AND IN ADVANCE OF ANOTHER
SHRTWV NOW MOVING INTO THE PAC NW.

MAIN FCST CONCERNS THIS PACKAGE ARE SHRA/TSRA CHCS THRU MON...WITH
POTENTIAL FOR SVR TSRA THIS EVNG. FOCUS FOR MIDWEEK SHIFTS TO
TIMING/IMPACT OF SHRTWV NOW MOVING INTO THE PAC NW.

PRIMARY SHORTWAVE NOW MOVING INTO THE UPR MS VALLEY ARRIVES BTWN
21Z-24Z OVR UPR MI...BUT HOW MUCH MOISTURE WILL BE AVAILABLE AHEAD
OF IT IS MAIN QUESTION FOR CONVECTION. 12Z RUC/NAM INSISTENT ON
MOISTENING UP THE LAYER BTWN H9-H8 BY LATE AFTN. CANNOT FIND THIS
MOISTURE NOW...BUT WHAT MAY HAPPEN AS CLUSTER OF SHRA/TS AND THUS
MOISTURE OVR SW WI WILL TRY TO LIFT INTO N WI THIS AFTN...HELPING TO
MOISTEN UP THE DRY LAYER CURRENTLY OVERHEAD. THIS THEN WOULD PRIME
THE ATMOSPHERE FOR THE SHORTWAVE/MID LEVEL DRY SLOT (H7-H5) THAT
ARRIVES LATER THIS AFTN/EARLY EVNG  AND HELP REALIZE THE 1500-2000
J/KG OF CAPE THAT MODIFIED MODEL SOUNDINGS INDICATE. USING TEMPS IN
LWR 80S AND TD IN LWR 60S YIELDS THESE CAPE VALUES...AND BASED ON
SUNSHINE WE ARE SEEING THIS MORNING THIS SEEMS FEASIBLE. EXPECT
CONVECTION TO DEVELOP JUST UPSTREAM OVR NW/N WI THEN SHIFT INTO S
UPR MI ANYTIME AFT 19Z (3 PM EDT). ONCE CONVECTION DEVELOPS...
BELIEVE PRIMARY THREAT WILL BE DAMAGING WINDS DUE TO AN INVERTED V
LOOK TO PROGGED SOUNDINGS AND LARGE HAIL WITH WBZERO HEIGHTS AROUND
10500FT. THREAT OF TORNADOES APPEARS LIKE IT WILL BE MITIGATED DUE
TO DRY LOW LEVELS AND HIGH LCL/LFC HEIGHTS. STILL...CAN NOT RULE A
TORNADO WITH MARGINALLY HIGH 0-3KM/0-1KM SHEAR VALUES 200/150...
ESPECIALLY LATE THIS AFTN/EARLY EVENING IN VCNTY OF ANY OUTFLOW/LAKE
BREEZE BOUNDARIES. WITH HI WINDS A MAIN THREAT...EXPECT INITIAL SCT
TSRA TO FORM INTO A BOW ECHO...WHICH SHOULD EXIT THE ERN ZNS BY THE
EARLY MRNG HRS.

LATER TNGT AND MON...SHRTWV FCST TO CONT NEWD INTO ONTARIO BY 12Z
MON...WITH SFC-H85 TROF/AXIS OF HIER H85-5 MSTR OVER THE CNTRL U.P.
THEN. DESPITE FCST H85-5 QVECTOR DVGC IN DNVA IN WAKE OF PRIMARY
SHRTWV...WL CARRY LINGERING SCT -SHRA UNDER THIS MSTR...ESPECIALLY
OVER THE HIER TERRAIN OF THE W WHERE FCST WLY FLOW WL UPSLOPE. THIS
AXIS OF HIER MSTR WL MOVE ACRS THE FA MON MRNG THEN LIFT TO THE N
ALG WITH MAIN SHRTWV/SHARPER CYC FLOW DURING THE AFTN. EXPECT SCT
-SHRA TO END S TO N TMRW AND LINGER LONGEST OVER THE UPSLOPE HIER
TERRAIN OF THE W. CONSIDERING UPSTREAM DWPTS... MOS FCST LO TEMPS 55
TO 62 FOR TNGT LOOK RSNBL. MIXING TO INVRN BASE ON NAM/GFS FCST
SDNGS FOR TMRW YIELDS TMAX RANGING FM ARND 60 OVER THE UPSLOPE HIER
TERRAIN OF THE W (CMX) TO NR 80 OVER THE SCNTRL... WHERE THE STRG
WLY WIND WL DOWNSLOPE AND WARM. SOME CONCERN ABOUT HI WINDS OVER THE
EXPOSED KEWEENAW PENINSULA TMRW AFTN IN SHARP CYC FLOW...BUT MODEST
ISALLOBARIC WIND COMPONENT/LACK OF STRG CAD/FAIRLY SHALLOW MIXED LYR
DEPICTED ON FCST NAM/GFS SDNGS APPEAR TO BE MAIN WEAKNESSES DESPITE
PRESENCE OF 35KT WINDS WITHIN MIXED LYR. BUT STILL THINK WINDS WL
APCH ADVY CRITERIA OVER THE KEWEENAW GIVEN STRENGTH OF FCST LLVL
WINDS AND FVRBL WLY DIRECTION.

GFS/NAM SHOW RISING HGTS MON NGT/TUE AS RDG NOW OVER THE NRN ROCKIES
PUSHES TOWARD THE WRN LKS AND SFC HI PRES BLDS INTO NW ONTARIO UNDER
CONFLUENT NW FLOW BTWN UPR TROF OVER NE CAN AND INCOMING RDG. EXPECT
AT LEAST SOME CLRG ON MON NGT...BUT NAM/GFS FCST SDNGS SHOW A
PERSISTENT LYR OF HIER RH UNDER STRENGTHENING INVRN BASED ARND H9
OVER THE NRN TIER FM CMX-MQT-ERY...SO WL MAINTAIN MORE CLD COVER
THERE. ALTHOUGH GFS SHOWS THIS LLVL MSTR DSPTG ON TUE...PREFER THE
SLOW NAM IDEA BECAUSE THE GFS APPEARS TO LIFT LLVL COOL AIR OUT TOO
QUICKLY. SO WL GO WITH THE LOWER NAM MOS GUIDANCE FOR HI TEMPS ON
TUE ACRS THE N. EVEN TO THE S WHERE THE LO CLD BRKS UP EARLIER...
EXPECT INCRSG HI CLDS ON TUE AFTN AS NAM SHOWS INCRSG ISENTROPIC
LIFT/MOISTENING ON THE 310K SFC.

IN THE MEDIUM AND EXTENDED RANGE...SHRTWV NOW MOVING INTO THE PAC NW
FCST TO PUSH SLOWLY EWD INTO THE NRN PLAINS BY THU...AND THEN INTO
ONTARIO ON FRI WHILE SHEARING OUT...LEAVING FA IN A CONFLUENT ZONAL
FLOW EARLY NEXT WEEKEND. EXPECT A COOL DAY ON WED WITH A CHC OF RA/
ELEVATED TSRA AS WARM FNT IN ADVANCE OF THIS SYS REMAINS TO THE S OF
THE FA. THINK GFS STILL TOO AGGRESSIVE AT LOWERING THE PRES (APPEARS
TO BE SOME CONVECTIVE FEEDBACK) TOO FAR TO THE N ON TUE/EARLY WED...
PREFER FARTHER S FNTL POSITION SHOWN BY NAM/ECMWF. THEN TURNING
WARMER WITH SHRA/TSRA CHCS INTO FRI MRNG AS FNT PUSHES TO THE N
BEFORE HI PRES RDG UNDER UPR CONFLUENCE DOMINATES NEXT SAT INTO SUN.
ADDED CHC SHRA/TSRA SUN AFTN OVER THE W AS DGEX/GFS ENSEMBLE
GUIDANCE SUGS NEW SHRTWV WL BE EJECTING EWD OUT OF WRN TROF INTO THE
UPR GRT LKS.

COORDINATED WITH APX/GRB/DLH/SPC.

&&

.MQT...WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KC
Hazardous weather outlook, Jun 5, 3:00 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
400 PM EDT SUN JUN 5 2005

MIZ001>007-009>014-084-085-061200-
ALGER-BARAGA-DELTA-DICKINSON-GOGEBIC-IRON-KEWEENAW-LUCE-MARQUETTE-
MENOMINEE-NORTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-ONTONAGON-
SOUTHERN HOUGHTON-SOUTHERN SCHOOLCRAFT-
400 PM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL UPPER
MICHIGAN.

...MODERATE RISK OF SEVERE THUNDERSTORMS OVER WEST AND CENTRAL UPPER
MICHIGAN THROUGH LATE THIS EVENING...

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN WILL SPREAD INTO
WESTERN UPPER MICHIGAN BY 5 PM EDT...AND INTO CENTRAL UPPER MICHIGAN
BETWEEN 6 PM AND 8 PM EDT. SOME OF THESE THUNDERSTORMS WILL PRODUCE
DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO GOLFBALL
SIZE IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE THIS EVENING.
SEVERE THUNDERSTORMS WILL SHIFT EAST OUT OF THE AREA BY AROUND
MIDNIGHT.

WEST WINDS MAY GUST TO 40 MPH ON THE KEWEENAW PENINUSLA MONDAY AS
STRONG LOW PRESSURE MOVES NORTH OF LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE OVER WEST AND CENTRAL UPPER MICHIGAN
WEDNESDAY AND THURSDAY...THEN OVER THE WEST HALF OF UPPER MICHIGAN
NEXT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

ADDITIONAL WEATHER INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:

HTTP://WWW.WEATHER.GOV/MQT (ALL LOWER CASE)

JLA

In the hours before

Local storm report, Jun 5, 5:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
655 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TORNADO          MARENISCO               46.38N 89.68W
06/05/2005                   GOGEBIC            MI   PUBLIC

            TORNADO REPORTED ON GROUND AT M-64 NEAR MARENISCO

&&

MROCZKA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:36 AM CDTSevere Thunderstorm WarningMQTMenominee43 min
Jun 5, 3:40 AM CDTSpecial Marine WarningMQT50 min
Jun 5, 4:26 PM CDTSevere Thunderstorm WarningMQTGogebic64 min
Jun 5, 5:00 PM CDTSevere Thunderstorm WarningMQTOntonagon60 min
Jun 5, 5:09 PM CDTTornado WarningMQTGogebic51 min
Jun 5, 5:24 PM CDTSpecial Marine WarningMQT51 min
Jun 5, 5:46 PM CDTSevere Thunderstorm WarningMQTOntonagon59 min
Jun 5, 5:56 PM CDTSevere Thunderstorm WarningMQTGogebic49 min
Jun 5, 6:01 PM CDTSpecial Marine WarningMQT74 min
Jun 5, 6:10 PM CDTSevere Thunderstorm WarningMQTBaraga50 min
Jun 5, 6:16 PM CDTSevere Thunderstorm WarningMQTHoughton59 min
Jun 5, 6:19 PM CDTSpecial Marine WarningMQT56 min
Jun 5, 6:28 PM CDTSpecial Marine WarningMQT32 min
Jun 5, 6:55 PM CDTSevere Thunderstorm WarningMQTMarquette65 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.